Transmuted Modified Weibull Distribution: A Generalization of the Modified Weibull Probability Distribution

Authors

  • Muhammad Shuaib Khan Faculty of Science & Information Technology, School of Mathematical and Physical Sciences, The University of Newcastle
  • Robert King Faculty of Science & Information Technology, School of Mathematical and Physical Sciences, The University of Newcastle

Keywords:

Modified Weibull distribution, reliability functions, parameter estimations and order statistics

Abstract

A generalized version of four parameters transmuted modified Weibull distribution (TMWD) is introduced in this paper. This distribution generalizes the larger family of distributions. We generalize the three parameters modified weibull distribution using the quadratic rank transmutation map studied by Shaw et al. [13] to develop a transmuted modified weibull distribution. The properties of the transmuted modified Weibull distribution are discussed.  This model is capable of modeling of various shapes of aging and failure criteria. We derive the moments and examine the order statistics.

Downloads

Published

2013-01-23

Issue

Section

Mathematical Statistics

How to Cite

Transmuted Modified Weibull Distribution: A Generalization of the Modified Weibull Probability Distribution. (2013). European Journal of Pure and Applied Mathematics, 6(1), 66-88. https://www.ejpam.com/index.php/ejpam/article/view/1606

Similar Articles

1-10 of 551

You may also start an advanced similarity search for this article.